# SDR SWIA202160111

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000399
- Aircraft time: 19,282 hours, 10,733 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD IS CRACKED.   (FLIGHT 4732 - FILED CLOSED)    REPLACED CAPT'S SIDE WINDSHIELD PER ERJ 175 AMM 56-11-00, PRESSURIZATION CHECK AND WINDSHIELD HEAT SYSTEMS OPERATE NORMALLY, NO LEAKS.
